# SDR UIEA2024050100328

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 90,261 hours, 20,456 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: A2832116
- Part serial: 1726
- Condition: Faulted
- Location: Elevator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT ACCELERATE THROUGH 10000 FT IN VNAV (ATB)( PERFORMED MCDP TEST 30 & 40, FAULTING NO INFC. FCC C ELEV SRVO CMD REF AMM 22-00-02. REF LOGPAGE 1742397 ITEMS M7 & M8 FOR CTR AUTOPILOT ELEVATOR SERVO REPLACEMENT. REMOVED AND REPLACED FCC CENTER ELEVATOR SERVO IAW AMM 22-12-01, OPS CHECK GOOD. PERF MCDP TEST 30/40 IAW AMM 22-10-00, NO FAULTS NOTED. VERIFIED PART EFFECTIVE IAW AIPC 22-12-01-01. )
